# SDR AALA961780

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 720B STRINGER 15L CRACKED AT END.  REMOVED STRINGER, MADE FILLER, REPLACED AND REPAIRED WITH U-CHANNEL AND SPLICE REPAIR PER SRM 51-10-3.  (M)
